# SDR SWAA2022022202705

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,302 hours, 27,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT FITTING FOR THE AFT CARGO WASTE TANK ENCLOSURE PANEL 141UW AT STA 942 IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
